Couldn't find what you looking for?

TRY OUR SEARCH!

I've had my Mirena IUD for 5 years. I LOVED it. Still felt the monthly mentrual symptoms with minimal bleeding, more like spotting. But towards the end of the 5 years i started having a weird bloody, mucous-like discharge. Very abnormal to me...I went to my provider & ran tests, STDs to cervical (all normal) so i decided to just have my IUD removed...My provider told me that "the IUD might be running low on the hormones it releases into my body, but in Europe, women are keeping the IUD in for 6-7 years & FDA suggests 5 years here in the states.".. I've had it removed 2 days ago & the bloody mucus turned into regular menstrual bleeding with clots. So i'm thinking that's normal compared to mucus, because my uterine lining is clearing out all the hormones of the IUD.

For now, i'm going without a birth control, until my body is "back to normal".  I'm 29 & noticed that my blood pressure bounces up & down since i've had the IUD & the weight gain. I exercise & eat healthy but haven't lost a pound! & i still weigh the same as i was my the end of my last pregnancy...

I should've known...I guess I enjoyed the Mirena a lil too much to notice the bad stuff it was doing to my body...

I DO NOT RECOMMEND MIRENA!!

Loading...

I have heard that the clots and bleeding are sometimes a side effect for women who have had one in for quite some time (although I have heard of it with short-term use too). Check with your GP though if it doesn't go away.

I actually had one put in two weeks while having a polypectomy as a way to correct excess bleeding (that was actually starting to come right).  I had cramps, bloating, bleeding, tummy pain, felt shattered and hormonal.  I went to the A&E and asked them to please take it out.  They asked me if I was sure as it had only been ten days - I said 'something just didn't feel right' - turned out it had partially expelled! So thank the Lord I didn't persist with it! As when it goes adrift it sometimes can turn nasty.

I hope you are better now :)

Reply

Loading...

Many women experience serious physical and psychological side effects during their time on the Mirena IUD. 

 

***this post is edited by moderator *** *** web addresses not allowed***Please read our Terms of Use

Reply

Loading...